# SDR AALA20140419009

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 80,569 hours, 43,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST FWD OF THE AFT SERVICE DOOR ON SIDE WALL INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
